# SDR 9905169986

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, NR 3 FLAP HINGE LEFT OUTER HOLE HAS CRACK ABOVE HOLE AT APPROXIMATELY 12:00 POSITION.  REPAIRED PER EA 99-169621.
